Open Access
Translator Disclaimer
2013 MULTI-PARAMETER TRIEBEL-LIZORKIN AND BESOV SPACES ASSOCIATED WITH ZYGMUND DILATION
Fanghui Liao, Zongguang Liu
Taiwanese J. Math. 17(6): 2019-2037 (2013). DOI: 10.11650/tjm.17.2013.3243

Abstract

In this paper, the authors use the discrete Littlewood-Paley-Stein theory to develop a theory of multi-parameter Triebel-Lizorkin and Besov spaces associated with Zygmund dilation. They also obtain the boundedness of Ricci-Stein singular integral operators on multi-parameter Triebel-Lizorkin and Besov spaces associated with Zygmund dilation.

Citation

Download Citation

Fanghui Liao. Zongguang Liu. "MULTI-PARAMETER TRIEBEL-LIZORKIN AND BESOV SPACES ASSOCIATED WITH ZYGMUND DILATION." Taiwanese J. Math. 17 (6) 2019 - 2037, 2013. https://doi.org/10.11650/tjm.17.2013.3243

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1282.42013
MathSciNet: MR3141872
Digital Object Identifier: 10.11650/tjm.17.2013.3243

Subjects:
Primary: 42B20 , 42B35

Keywords: almost orthogonal estimates , Calderón's identity , multi-parameter Triebel-Lizorkin and Besov spaces , Zygmund dilation

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.17 • No. 6 • 2013
Back to Top